MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI ANALYZER
Model Number ATELLICA CI ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated concentrated carbon dioxide (co2_c) results were obtained on 7 patient samples on an atellica ci analyzer.The erroneous results were not reported to the physician(s).The samples were repeated on the same atellica ci analyzer.The repeat results were lower than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report falsely elevated concentrated carbon dioxide (co2_c) results were obtained on 7 patient samples on an atellica ci analyzer.Quality controls (qcs) recovered out of ranges on the day of the event.The customer was running the analyzer on a temporary water filter source and the water quality was found to be unacceptable.Siemens further evaluated the event and determined that poor water quality (low resistivity) potentially contributed to the elevated co2_c results.The customer performed maintenance on the water system and no further erroneous results were obtained.The event is due to a use error.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CI ANALYZER
Common Device Name
ATELLICA CI ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
chapel lane, swords co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key21876167
Report Number2432235-2025-00117
Device Sequence Number7766068
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI ANALYZER
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown